Can You Take Vitamins and Supplements At The Same Time?

Discussion in 'Fibromyalgia Main Forum' started by greatgran, Jun 15, 2009.

  1. greatgran

    greatgran Member

    I take a Multiple Vitamin, Vitamin D3, Vitamin C, B Complex, C0-Q10, Fish Oil, Caltrate, along with an antibiotic and xanax . I have been trying to space these out but was wondering if I could take all or which vitamins and supplements I could take at the same time. I feel I am taking pills all day.

  2. greatgran

    greatgran Member

    Thanks for your help. I would like to take all meds at once but it upsets my stomach especially since I am a long term antibiotic.. So I space as much as I can. My iron levels are fine so don't take iron . No thyroid meds yet can't talk my doc into. I do take the grapeseed when I think to work it in forgot to mention that one.

    Thanks and God Bless,
  3. AuntTammie

    AuntTammie New Member

    9 is nothing! LOL ; ) I am afraid to count how many I have, between the ones I take regularly (around 30) and the ones I take on occasion and/or have tried, but no longer take but still have around....I'm guessing that count would near 50. (I know that sounds insane, but I have started none of them w/o thorough research, most are because of low levels of various things, I have blood work done fairly often, and my Dr knows about every last one and seems to feel that they are helpful.)

    Seriously, though, I know what you mean about feeling like you are taking pills all day and about them upsetting your stomach.

    You should be fine with taking them together, as much as your stomach can handle. The only thing I would caution is that depending on the amounts contained in the multiple, and in any of the supplements that overlap with it (vit d, for instance, is probably in the multiple), there is a small chance that you could wind up taking too much. With some things, like Vit C that wouldn't be physically harmful, but would be a waste of money....with others, even Vit D, it is possible for too much to be physically harmful.